# SDR HALA2013091800118

- Difficulty date: September 17, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 18,951 hours, 45,504 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fan
- Part number: 0338205010
- Part serial: V10M1135
- Condition: Unknown
- Location: Oil Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN.  R & R APU OIL COOLING FAN ASSEMBLY IAW AMM 49-50-01, LEAK AND OPS CHECKED GOOD.
